# SDR SIMA2020030521004

- Difficulty date: February 21, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 37,784 hours, 32,629 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 14566044604
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD UPPER "L" ANGLE AT WING ROOT IS CRACKED, ANGLE SUPPORT FOR PANEL 194ER.-C/A-REMOVED AND REPLACED RT WING UPPER SURFACE WING L ANGLE AT WING ROOT IAW SRM 51-40-02. REF NRTC E778731 FOR LEAK CHECK.
